# SDR DALA2018072004586

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 6,822 hours, 2,342 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Stuck
- Location: Life Vest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33F PASSENGER FLOTATION EQUIPMENT, PASSENGER LIFE VEST CONTAINER STUCK CLOSED. REPLACED MISSING LIFEVEST & SEALED CONTAINER IAW AMM 25-64. MCO & PLACARDS REMOVED. OK FOR SVC.
